# SDR U30A200500003

- Difficulty date: May 5, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 10,726 hours, 4,053 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Part time: 10,726 hours, 4,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, DAILY INSPECTION, GROUND EQUIPMENT INDUCED DAMAGE WAS FOUND TO LOWER AFT CORNER OF L2 (LT AFT PAX/CREW ) DOOR.  MAINTENANCE INSPECTED THE DOOR IAW SRM. MAINTENANCE ALSO PERFORMED A HFEC (HIGH FREQUENCY EDDY CURRENT) INSPECTION IN COMPLIANCE WITH MFG RAS (REPAIR DESIGN APPROVAL SHEET, EASA APPROVED), REPAIR REF: 2005-30-04-001 AND 2005-30-05-001.  AIRCRAFT CAN REMAIN IN SERVICE FOR 50 FLT CYCLES IAW RAS. CURRENT FC ON 29 APR IS 4036. ON 5 MAY 05, TAT 10726, TC 4053, THE DOOR WAS PERMANENTLY REPAIRED WITH AN EXTERNAL DOUBLER IAW SRM 52-10-00, PAR 5C, FIG. 203 AND USA 3000 E.O. 05-52-002, DATED 2 MAY 2005. FAA FORM 337, MAJOR REPAIR AND ALTERATION, DATED 5 MAY 05 HAS BEEN COMPLETED.
